Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 65379, 12 pages
http://dx.doi.org/10.1155/MPE/2006/65379

The use of Adomian decomposition method for solving problems in calculus of variations

Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology, 424 Hafez Avenue, Tehran 15875-4413, Iran

Received 16 March 2005; Revised 9 August 2005; Accepted 12 September 2005

Copyright © 2006 Mehdi Dehghan and Mehdi Tatari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Dehghan and Mehdi Tatari, “The use of Adomian decomposition method for solving problems in calculus of variations,” Mathematical Problems in Engineering, vol. 2006, Article ID 65379, 12 pages, 2006. https://doi.org/10.1155/MPE/2006/65379.